# SDR M3XA20210322002

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N523MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0821
- Aircraft time: 6,626 hours, 21,387 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Unknown
- Condition: Noise
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT THE ROTOR NOISE CHANGED IN PITCH AND VOLUME SIGNIFICANTLY.  MECHANIC PERFORMED VISUAL INSPECTIONS OF THE MAIN ROTOR SYSTEM, MAIN TRANSMISSION, BOTHE ENGINES AND THE TAIL ROTOR SYSTEM IAW EC135 AMM.  NO DEFECTS NOTED.  PILOT PERFORMED A SUBSEQUENT OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR RETURN TO SERVICE.
